# SDR CA070212005

- Difficulty date: February 7, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 20,798 hours
- Engine: Garrtt TPE33110UG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33110UG
- Part serial: P6311C
- Condition: Unserviceable
- Part time: 17,244 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE FLIGHT INSPECTION FLIGHT CREW HEARD ABNORMAL NOISE COMING FROM ENGINE WHILE THEY TURNED THE PROPELLER. MAINTENANCE WAS NOTIFIED AND ENGINE WAS INSPECTED, SUSPECT REAR BEARING FAILURE, OIL SYSTEM INSPECTED AND FOUND TO HAVE NO METAL CONTAMINATION. ENGINE REMOVED AND HAS NOT YET BEEN SENT FOR REPAIR. (TC NR 20070212005)
